Is Prozac addicting
Stopping Prozac abruptly can cause uncomfortable symptoms such as agitation, confusion, headache, or nausea. ChaCha! [ Source: http://www.chacha.com/question/is-prozac-addicting ]
More Answers to “Is Prozac addicting“
- Is Prozac addictive?
- It depends upon the terminology used. The word ‘addiction’ isn’t used by the professionals, the word ‘dependence’ is the preferred term. So, whilst the patient uses the term ‘addicted’ meaning (generally) that getting off causes withdrawal …
- Can prozac be addictive?
- If your body is depending on them, for comfort…yes, its addiction. Your body is reacting, because your body now is used to taking them (thus depending on them), to make you feel better. If you dont take them, you will feel a bad reaction …
- How dangerous is PROZAC, and how possible is addiction to PROZAC??
- Prozac ® (fluoxetine hydrochloride) is a psychotropic drug for oral administration. CLINICAL PHARMACOLOGY
Related Questions Answered on Y!Answers
- Is it possible to become addicted to prozac?
- Q: It was my understanding that there is a possibility of physical addiction, but I’m not certain? Also, can you get “high” off prozac or any other anti-depresents?
- A: Not in the sense that it will give you a buzz, If you take it for a while you might have some problems coming off of it, but that is just your body readjusting.There were a couple of guys a few years ago who tried to smoke prozac to get high and it killed them.
- How do deal with weight gain, new in addict/alcoholic recovery on depakote/prozac for bipolar disorder?
- Q: I am bipolor and I am 15 months clean/sober. I now take my medications daily, depakote and prozac are my mental medications. I have gained 100 pounds the last 15 months! Any helpful hints on losing some of this weight? I know weight gain is a factor in taking depakote and in recovery but this is too much!
- A: I am not a doctor .. Because of my last 10 years of learning to cope with the disorder, I can certainly relate to your concern.And so it goes with the runaround of medications as a result of the bipolar diagnosis. You have now entered the frustrating stage of battling the side effects .. and they can often be as bad as dealing with the illness. Anybody with a diagnosed mental illness can understand such things, but it is very difficult for any mentally healthy person to begin to imagine. My suggestion is that you talk to your doctor and say that you would like to explore other options for medications.. most people would be fine with the idea of gaining 20 or 30 pounds if their overall mental stability improved .. but in gaining 100, you have added lots more potentially dangerous health risks .. diabetes, heart issues .. See if you can change the meds. Concentrate on working on the things YOU can control .. eat balanced meals, exercise regularly, get plenty of exercize and sleep. Minimize the amount of stress in your life.Bipolar is such a frustrating illness, it can take years to get an accurate diagnosis, and years to get stabilized with medications. But making simple lifestyle changes can speed up the process tremendously. The right medications for you are the ones that offset the balance in a positive way.. best overall results with least side effects. It takes time to find them .. Nobody knows you better than you, and this is why it is essential that you can find a doctor that will listen to your concerns.Best of luck with this, I know just how maddening it can be.
- john barrowman – lovably camp? or the most annoying hyperactive prozac-addicted muppet on TV?
- A: love barrowman! especially when he was on buzzcocks”talk to the hand cuz the wrist is p*ssed” bloody brilliant